# SDR FDEA201201310390

- Difficulty date: January 31, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53834160208
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC ROTATING PROBE INSPECTION ON RT FRAME 47. FOUND ONE CRACK INDICATION APPROX 25 PERCENT FSH ON FRAME. REPAIRED IAW EO 6-5310-7-5017B P6.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 114.
